# SDR USAA2009102792894

- Difficulty date: October 11, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 64,512 hours, 29,098 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53112087200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM BETWEEN FR16 TO FR18, Y254.  REPLACED FLOORBEAM BETWEEN FR16 TO FR18, Y254 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53110984.
